RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Levin, Mark Shmuilovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:300
Abstract pages:153
Full texts:56
Levin, Mark Shmuilovich
Candidate of technical sciences (1982)
Speciality: 05.13.01 (System analysis, the control and processing of information (separated by fields))
Birth date: 3.06.1948
E-mail:
Website: http://www.mslevin.iitp.ru
Keywords: optimization, algorithms, systems, design, system analysis

Subject:

combinatorial optimization, algorithmic systems, networking, systems engineering, modular systems

Biography

Mark Sh. Levin is with Inst. for Information Transmission Problems of Russian Acad. of Sci. (since 2004). He recieved the M.S. degree in Radio Engineering from Moscow Technical Univ. of Communications and Informatics (1970), the M.S. degree in mathematics from Lomonosov Moscow State Univ. (1975), the Ph.D. in System Analysis from Russian Acad. of Sci. (1982). He conducted his research projects in Russia, Israel, Japan, Canada. His recent new faculty course in MIPT (2004..2008): System Design. Levin is a member of ACM (SM06), IEEE (SM15), SIAM.

   
Main publications:
  1. M.S. Levin, “On combinatorial models of generations of wireless communication systems.”, Journal of Communication Technology and Electronics, 63:6 (2018), 667-679
  2. M.S. Levin, “On combinatorial clustering: literarure review, methods, examples”, Journal of Communication Technology and Electronics, 60:12 (2015), 1403-1228
  3. M.S. Levin, “Four-layer framework for combinatorial optimization problems domain”, Advances in Engineering Software, 42:12 (2011), 1089-1098
  4. M.S. Levin, “Towards combinatorial evolution of composite systems.”, Expert Systems with Applications, 40:4 (2013), 1342-1351
  5. M.S. Levin, “Combinatorial optimization in system configuration design”, Automation and Remote Control, 70:3 (2009), 519-561

http://www.mathnet.ru/eng/person97893
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-2141-315X
http://www.researcherid.com/rid/L-4833-2017
https://www.scopus.com/authid/detail.url?authorId=27567888600
https://www.researchgate.net/profile/Mark_Levin7

Publications in Math-Net.Ru
1978
1. M. Sh. Levin, E. V. Levner, “On an effective solution of the Bellman — Johnson problem on a tree-like network”, Avtomat. i Telemekh., 1978, 10,  110–118  mathnet  mathscinet  zmath; Autom. Remote Control, 39:10 (1979), 1497–1504

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021